# SDR ASAA2018061825108

- Difficulty date: June 18, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 4,047 hours, 963 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

VENT EXTRACT FAULT GROUNDED - YES. RESET AEVC. PERFORMED OPS TEST OF AVIONICS EQUIPMENT VENTILATION. NO FAULTS NOTED.
